# SDR MWEA011486

- Difficulty date: December 17, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 38,255 hours, 41,537 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Beam
- Part number: 991115793
- Condition: Cracked
- Location: Galley Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR #4 BEAM IS CRACKED IN OUTBOARD RADIUS AT FWD END  --  STOP DRILLED CRACK.   LOCATED, DRILLED AND INSTALLED REPAIR DOUBLERS.
